Next Article in Journal
Group Geometrical Axioms for Magic States of Quantum Computing
Next Article in Special Issue
An Investigation of the Common Solutions for Coupled Systems of Functional Equations Arising in Dynamic Programming
Previous Article in Journal
On Dynamic Systems in the Frame of Singular Function Dependent Kernel Fractional Derivatives
Previous Article in Special Issue
Gradient Methods with Selection Technique for the Multiple-Sets Split Equality Problem

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 947

Article: Connectedness and Path Connectedness of Weak Efficient Solution Sets of Vector Optimization Problems via Nonlinear Scalarization Methods
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop